# SDR DALA2024011700717

- Difficulty date: January 14, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 87,257 hours, 28,662 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: UNKNOWN
- Condition: Dislodged
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 L2 DOOR WOULD NOT ARM. CORRECTIVE ACTION: FOUND LANYARD DISLODGED FROM SIDE OF DOOR, CAUSING GURT BAR NOT ABLE TO INGUAGE. REPOSITIONED LANYARD, L2 DOOR ARM AND DISARM NORMAL PER B757 AMM 52-11. (5078184)
